# SDR F3LA2010050400412

- Difficulty date: April 19, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK NON ROUTINE N0482. CORROSION ON R-2 DOORSILL PLATE AT FRAME 66 SPLICE. R & R DOOR SILL AND 3 EACH SCUFF PLATES IAW SRM 51-72-11 AND AMM 53-45-15-400-001.
